# SDR FDEA201706281779

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311071
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 760, STRINGER 22L FOUND CORRODED.   REMOVED THE  DAMAGED SECTION OF THE STRINGER IAW SRM 53-00-03.   FABRICATED A REPAIR IAW SRM 53-00-03.  INSTALLED THE REPAIR IAW SRM   53-00-03, FIG 201, DET 1, REPAIR 2.
